# SDR DALA2020011700377

- Difficulty date: December 30, 2019
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 841 DOOR DAMPER AT FWD GALLEY AREA, REPLACED PASSENGER CREW DOOR 841 DOOR DAMPER AT FWD GALLEY AREA.
